Paracare Liquid Double Strength 250mg
Paracare Double Strength is for the relief of mild to moderate pain and discomfort. Reduces temperature in fever. For headache, symptoms of cold and flu and feverish conditions.
Orange flavour, Aspirin free, Alcohol free, Sugar free."What Strength is it?"
Double Strength 250mg/ 5mL"How do I take it?":
- 6-12 years 5mL - 10mL
- Adults and children over 12 years 10mL - 20mL
Dosage may be repeated every 4 - 6 hours up to a maximum of 4 doses in any 24 hours.
For babies and children under 6 years, use Paracare Junior suspension."What are the ingredients?"
Paracetamol BP 500mgWarnings:
- Prolonged or excessive use can be harmful.
- Do not give to children under 6 years of age except on medical advice.
- Store below 25 degrees. Do not refrigerate. Protect from light.
- Keep medicine secure when not in use. Shake product well before use.
- Always read the label and use strictly as directed.
- Do not exceed the recommended daily dose.
- If symptoms persist or you have side effects see your doctor.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.